But they that wait upon the Lord shall renew their strength, they shall mount up with wings as Eagles; they shall run and not be weary; and they shall walk and not faint. Isaiah 40:31

Tuesday, July 19, 2011


My friend, Linda, was here the other day and when the light hit my head, she exclaimed, "I see your hair growing back!"  Really???  Could that even be possible?  I DO feel little stubbles....is it really beginning to come back???  So, I did a google search to see if could come back that quickly and this is what I found!

If you had chemotherapy, here's a typical timetable:
  • two to three weeks after chemotherapy ends: soft fuzz
  • one month after: real hair starts to grow at its normal rate
  • two months after: an inch of hair
Well, tomorrow it will be FOUR WEEKS since my last chemo!  So, according to this, it's possible!  Wow, I'm getting excited and am curious......will it be gray? (I hope not).....will it be blonde? (that would be ok)....or what color will I get?  Will it be thick like it used to be?  Straight or curly?  Curly would be nice!  :=) 

And then I have to wonder if the pill I will begin taking (for 5-8 years) will make it fall back out, or at the very least thin it out.  Whhhhaaaaaa!  I don't know what pill I'll be on, but it will be a newer one instead of Tamoxifen.  And I know Tamoxifen has made people's hair fall out/thin.

Oh boy, oh boy......I think I'm getting hair!!!!!  You probably couldn't tell it unless you catch me in the right light (like Linda did), but I can feel those litte stubbles!   This should  be interesting!  :=)  Of course I'll document the progress in pictures and share with you!

Until next time...be thankful for any blessings, no matter how small.  I know I am!  I love feeling my stubbles!  :=)

No comments:

Post a Comment